# SDR DALA2015013100827

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 29,893 hours, 19,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 696, FRAME CRACKED THROUGH FLANGE JUST BELOW FLOOR REF POINT AT LBL 56.  REPLACED THE FRAME IAW 95530013, REV A.
